# SDR CALA2013102492367

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 90,943 hours, 10,224 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'SATCOM HIGH GAIN' EICAS STATUS MESSAGE DISPLAYED.  SATCOM HIGH GAIN ANTENNAE SUBSYSTEM FAILURE.  DEFERRED IAW SAMC.  SATCOM SYSTEM EICAS MESSAGE DISPLAYED, SATCOM SYSTEM IS INOPERATIVE.  HF & IRIDIUM OK.
